Volume 12 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 12
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index – R
Rabinoff, Joseph
Lifting harmonic morphisms II: Tropical curves and metrized complexes
Racine, Michel
Inner derivations of alternative algebras over commutative rings
Radziwiłł, Maksym
An averaged form of Chowla's conjecture
Raicu, Claudiu
Secant Varieties of Segre-Veronese Varieties
Local cohomology with support in generic determinantal ideals
Rains, Eric
Noncommutative geometry and Painlevé equations
Rajchgot, Jenna
Singularities of locally acyclic cluster algebras
Ramsey, Nicholas
The half-integral weight eigencurve
Rao, Aroor
Horrocks correspondence on ACM varieties
Rapinchuk, Andrei
Weakly commensurable $S$-arithmetic subgroups in almost simple algebraic groups of types $\mathsf{B}$ and $\mathsf{C}$
Rapinchuk, Igor
On abstract representations of the groups of rational points of algebraic groups and their deformations
Ratazzi, Nicolas
Torsion pour les variétés abéliennes de type I et II
Raulf, Nicole
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series
Ravikumar, Vijay
Triple intersection formulas for isotropic Grassmannians
Redondo, María
Connected gradings and fundamental group
Reeh, Sune
The abelian monoid of fusion-stable finite sets is free
Reichstein, Zinovy
The essential dimension of the normalizer of a maximal torus in the projective linear group
Essential $p$-dimension of algebraic groups whose connected component is a torus
Reif, Shifra
Denominator identity for affine Lie superalgebras with zero dual Coxeter number
Kac-Wakimoto character formula for the general linear lie superalgebra
Reineke, Markus
Quiver Grassmannians and degenerate flag varieties
Rémond, Gaël
Conjecture de Shafarevitch effective pour les revêtements cycliques
Reutenauer, Christophe
Algebraicity of the zeta function associated to a matrix over a free group algebra
Rhemtulla, Akbar
Discretely ordered groups
Rhoades, Robert
Modularity of the concave composition generating function
Riedl, Eric
Nef cones of Hilbert schemes of points on surfaces
Righetti, Mattia
On the density of zeros of linear combinations of Euler products for $\sigma >1$
Risager, Morten
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series
Roberts, David
The tame-wild principle for discriminant relations for number fields
Hurwitz monodromy and full number fields
Robinson, Geoffrey
Involutions,weights and p-local structure
Rocher, Magali
On smooth curves endowed with a large automorphism p-group in characteristic p>0
Rogalski, Daniel
Free subalgebras of quotient rings of Ore extensions
Classifying orders in the Sklyanin algebra
Rogers, Mathew
Functional equations for Mahler measures of genus-one curves
Rolfsen, Dale
Discretely ordered groups
Romagny, Matthieu
Moduli of Galois p-covers in mixed characteristics
Römer, Tim
Algebraic properties of generic tropical varieties
Rose, Michael
The derived moduli space of stable sheaves
Rossi, Maria Evelina
Contracted ideals and the Groebner fan of the rational normal curve
Rössler, Damian
On the Manin--Mumford and Mordell--Lang conjectures in positive characteristic
Roth, Michael
Cup products of line bundles on homogeneous varieties and generalized PRV components of multiplicity one
Royer, Emmanuel
Poisson structures and star products on quasimodular forms
Ru, Min
A subspace theorem for subvarieties
Rudnick, Ze'ev
Squarefree polynomials and M\"obius values in short intervals and arithmetic progressions
Ruffo, James
Quasimaps, straightening laws, and quantum cohomology for the Lagrangian Grassmannian
Rülling, Kay
Higher direct images of the structure sheaf in positive characteristic
Rumely, Robert
A Finiteness property of torsion points
A new equivariant in non-Archimedean dynamics
Russell, Henrik
Albanese varieties with modulus over a perfect field